Affordable Access

deepdyve-link
Publisher Website

Category equivalences involving graded modules over weighted path algebras and weighted monomial algebras

Authors
  • Holdaway, Cody
  • Sisodia, Gautam1, 2
  • 1 Department of Mathematics
  • 2 Univ. Washington
Type
Published Article
Journal
Journal of Algebra
Publication Date
Jan 01, 2014
Volume
405
Pages
75–91
Identifiers
DOI: 10.1016/j.jalgebra.2013.12.032
Source
Elsevier
Keywords
License
Unknown
Report this publication

Statistics

Seen <100 times